# SDR 98ZZZX4591

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3877J
- Make and model: Cessna 150G
- Aircraft serial: 15065177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER, P/N 0412521-3, WAS FOUND CRACKED IN 4 PLACES, .25 INCH TO .3750 INCH LONG.  THIS CONDITION WAS CAUSED BY LOOSE BOLTS IN PLATE, P/N 0412010-1, FITTINGS, P/N 0432005-1, AND P/N 0432005-2.  BOLTS AND BOLT HOLES WERE WORN EXCESSVIELY.  THIS CONDITION CAN BE CHECKED BY PLACING FINGERS ON FITTINGS AND PLATES WHILE SHAKING HORIZONTAL STABILIZER.  SUBMITTER STATED THIS LOOSE CONDITION HAS BEEN FOUND ON 3 AIRCRAFT IN THE LAST MONTH.  NOTE:  ONLY 1 OF 3 AIRCRAFT HAD STIFFENER CRACKED.  ACFT TT:  3,520.0 HOURS.
